# SDR AALA201708259014

- Difficulty date: August 24, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 14,652 hours, 5,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CHECK INSPECTION, FOUND CARGO PANEL 151 MK DELAMINATED. REPLACED CARGO PANEL 151MK PER AMM 53-42-14.
